# SDR ASAA2019011827885

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,637 hours, 802 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II MSG ENG 1/2 FADEC GROUNDED - YES. RESET FADEC 1/2, OPS CHECK GOOD PER AMM 73-29-00.
